Open Access
Translator Disclaimer
2002 A mathematical analysis of a predator-prey system in a highly heterogeneous environment
B'E Ainseba, F. Heiser, M. Langlais
Differential Integral Equations 15(4): 385-404 (2002).

Abstract

We are concerned with the mathematical analysis of a predator--prey system in heterogeneous domains. We first give a global existence result for the problem with spatially variable coefficients. For highly heterogeneous systems, using homogenization techniques we derive a simpler model with constant coefficients yielding the macroscopic dynamic of the predator--prey system. In this process, standard Lotka--Volterra functional responses to predation are preserved, while Holling type II responses are transformed into unusual nonlocal nonlinearities.

Citation

Download Citation

B'E Ainseba. F. Heiser. M. Langlais. "A mathematical analysis of a predator-prey system in a highly heterogeneous environment." Differential Integral Equations 15 (4) 385 - 404, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1011.35075
MathSciNet: MR1870419

Subjects:
Primary: 35K57
Secondary: 35B35 , 35B40 , 35K40 , 92D25 , 92D40

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.15 • No. 4 • 2002
Back to Top